# SDR IPXA11667140

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD AT POS 14 LT HAS A 1" HOLE AND .5".   IDENTIFIED FLOORBOARD FROM POS 14 LT PN145T5869-54 IAW EO B767-5320-9693H.  FABRICATED A REPLACEMENT FLOORBOARD BY CUTTING OUT A NEW PANEL FROM A402H AND MARKED INSERT LOCATION USING EXSTING FLOORBOARD AS TEMPLATE DRILLED HOLES AND INSTALLED INSERTS USING BMS5-107, MARKED UNDER SIDE OF FLOORBOARD WITH EO.
